Alert archive / Pennsylvania / Tornado Warnings in 2017
Tornado Warning 12, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Aug 22, 2017, 4:16 PM EDT for Greene County, Pennsylvania; Monongalia County, West Virginia. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2017, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 22, 2017, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Greene County, PA, Monongalia County, WV
The radar
The Pittsburgh radar (KPBZ), 91 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 4:23 PM EDT | TSTM WND DMG | 10 Ssw Waynesburg, PA | A TREE DOWN ON BULL DOG RUN ROAD |
| Aug 22, 4:23 PM EDT | TORNADO | 1 E Pine Bank, PA | EF1 TORNADO CONFIRMED. SEE PUBLIC INFORMATION STATEMENT FOR MORE DETAILS |
| Aug 22, 4:35 PM EDT | TSTM WND DMG | 7 Nnw Cassville, PA | A TREE DOWN ON BIG SHANNON RUN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
745
WFUS51 KPBZ 222016
TORPBZ
PAC059-WVC061-222045-
/O.NEW.KPBZ.TO.W.0012.170822T2016Z-170822T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
416 PM EDT TUE AUG 22 2017
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Southeastern Greene County in southwestern Pennsylvania...
Northwestern Monongalia County in northern West Virginia...
* Until 445 PM EDT..
* At 416 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Hundred, or 12 miles north of
Mannington, moving east at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cassville around 435 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Blacksville, Mount Morris, Wana, Brave, Pentress, Core and Osage.
This includes the following highways...
Interstate 79 in Pennsylvania between mile markers 0 and 4.
Interstate 79 in West Virginia between mile markers 156 and 160.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3969 8040 3977 8042 3978 8000 3966 8000
TIME...MOT...LOC 2016Z 270DEG 36KT 3971 8033
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Bookbinder1 follow-up statement
716
WWUS51 KPBZ 222030
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
430 PM EDT TUE AUG 22 2017
PAC059-WVC061-222045-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-170822T2045Z/
Greene PA-Monongalia WV-
430 PM EDT TUE AUG 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
SOUTHEASTERN GREENE AND NORTH CENTRAL MONONGALIA COUNTIES...
At 430 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Blacksville, right along the Pennsylvania and West
Virginia border, or 10 miles west of Star City, moving east at 40
mph. This storm will remain north of Morgantown.
HAZARD...Tornado and half dollar-size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cassville around 435 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Blacksville, Mount Morris, Pentress, Core, Brave and Osage.
This includes the following highways...
Interstate 79 in Pennsylvania between mile markers 0 and 4.
Interstate 79 in West Virginia between mile markers 156 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3968 8027 3977 8026 3978 8000 3966 8000
TIME...MOT...LOC 2030Z 268DEG 36KT 3971 8016
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
BookbinderWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Aug 22, 2:53 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 22, 2:53 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 253 PM EDT Tue Aug 22 2017 .SYNOPSIS... Quieter weather Wednesday before showers return Thursday. Cooler and less humid are the themes through the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... Showers and storms producing damaging winds will move through the region this afternoon and early evening. Still expect another line of showers albeit not severe associated with the front. We are monitoring the potential for a high water threat given rainfall amounts have ranged between convective and tropical ZR. In wake of the front there could be fog developed, but with a decent wind flow most of the fog won't be widespread. It should be confined to the deeper gorges. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Northwest flow aloft allows ripples of energy to round the base of the H5 trough axis positioned over the eastern United States. Plenty of low level moisture in place through Thursday evening to warrant the mention of scattered showers especially for our northern counties closer to Lake Erie. The strongest wave crosses Thursday afternoon, which should bring showers given cooling aloft to the Mason / Dixon line. Future shifts may have to extend the mention of showers to northern West Virginia and western Maryland. Do not expect to see much sunshine Thursday as any heating will fill the sky with a stratocu field. Daytime showers will wane with sunset while anticyclonic vorticity advection. This will start the run of a dry weather the balance of the short term. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Highlights: - Pleasant weather projected - Dry most of the extended - Below normal temps The departing mid level trough and associated low pressure system owes to several nice weather days late this week through the weekend. Surface high pressure builds south from the Great Lakes and with northerly flow on the front end expect below normal temperatures to continue into the middle of next week. Toward the end of the forecast /next tuesday/, moisture from the Gulf resulting from Harvey may provide a canopy of high clouds, but still plenty of time to resolve that over the coming days. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... Brief IFR/MVFR weather could impact terminals through 1Z as showers and thunderstorms pass. Once the cold front rolls through this evening VFR weather will return. There is a low probability of fog development during the predawn hours. .Outlook... No widespread IFR weather is forecast. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Aug 22, 3:05 AM EDT, 13 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 305 AM EDT Tue Aug 22 2017 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-230715- Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler- Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 305 AM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for western Maryland, east central Ohio, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. Scattered severe thunderstorms are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ008-009-015-016-230715- Venango-Forest-Clarion-Jefferson- 305 AM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for northwest Pennsylvania and west central Pennsylvania. .DAY ONE...Today and Tonight. Numerous severe thunderstorms are possible this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. 07
In the hours before
Local storm report, Aug 22, 3:38 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND DMG 5 W MARIENVILLE 41.45N 79.17W
08/22/2017 FOREST PA TRAINED SPOTTER
MULTIPLE TREES DOWN ON GUITONVILLE ROAD AND MULTIPLE
TREE LIMBS DOWN ON BLOOD ROAD
0238 PM TSTM WND DMG 5 ESE MURRYSVILLE 40.41N 79.56W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON EAST PITTSBURGH STREET
0238 PM TSTM WND DMG 5 ESE MURRYSVILLE 40.41N 79.57W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON ROUTE 66
&&
EVENT NUMBER PBZ1702076
EVENT NUMBER PBZ1702077
EVENT NUMBER PBZ1702078Local storm report, Aug 22, 3:39 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
339 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG MURRYSVILLE 40.44N 79.66W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN ON SCHOOL ROAD
&&
EVENT NUMBER PBZ1702080
98Local storm report, Aug 22, 3:40 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
340 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG AUGUSTA 40.69N 81.02W
08/22/2017 CARROLL OH LAW ENFORCEMENT
SEVERAL TREES DOWN
0115 PM TSTM WND DMG 2 NNW NORRISTOWN 40.69N 80.97W
08/22/2017 CARROLL OH LAW ENFORCEMENT
0118 PM TSTM WND DMG DARLINGTON 40.81N 80.42W
08/22/2017 BEAVER PA 911 CALL CENTER
TREES DOWN
0128 PM TSTM WND DMG 2 SE NEW BEAVER 40.86N 80.33W
08/22/2017 LAWRENCE PA 911 CALL CENTER
SEVERAL TREES DOWN ON POSSUM HOLLOW ROAD
0128 PM TSTM WND DMG KOPPEL 40.83N 80.32W
08/22/2017 BEAVER PA 911 CALL CENTER
TREES DOWN
0129 PM TSTM WND DMG 1 ENE WAMPUM 40.89N 80.33W
08/22/2017 LAWRENCE PA 911 CALL CENTER
SEVERAL TREES DOWN
0131 PM TSTM WND DMG 2 NNE ELLWOOD CITY 40.89N 80.27W
08/22/2017 LAWRENCE PA 911 CALL CENTER
TREE DOWN ON OLD PITTSBURGH ROAD AND HOLLOW ROAD
0132 PM TSTM WND DMG 4 NE WAMPUM 40.92N 80.28W
08/22/2017 LAWRENCE PA 911 CALL CENTER
TREES AND POWER LINES DOWN ON HARMONY BAPTIST ROAD AND
WILEY DRIVE
0132 PM TSTM WND DMG ELLPORT 40.86N 80.26W
08/22/2017 LAWRENCE PA 911 CALL CENTER
TREES DOWN
0135 PM TSTM WND DMG MCDONALD 40.37N 80.23W
08/22/2017 WASHINGTON PA 911 CALL CENTER
NUMEROUS TREES DOWN
0135 PM DOWNBURST MCDONALD 40.37N 80.23W
08/22/2017 U0 MPH WASHINGTON PA 911 CALL CENTER
WIDESPREAD TREE DAMAGE. ON RISING ROAD AND LAUREL HILL
ROAD.
0137 PM TSTM WND DMG 3 NNW FRYBURG 41.39N 79.47W
08/22/2017 FOREST PA 911 CALL CENTER
TREES DOWN
0137 PM TSTM WND DMG 6 W BRIDGEVILLE 40.37N 80.21W
08/22/2017 ALLEGHENY PA 911 CALL CENTER
TREE DOWN ON ROBINSON RUN ROAD AT CEMETERY ROAD IN
SOUTH FAYETTE
0142 PM TSTM WND DMG 3 NW CALLENSBURG 41.16N 79.59W
08/22/2017 CLARION PA 911 CALL CENTER
TREES DOWN
0142 PM TSTM WND DMG PORTERSVILLE 40.93N 80.14W
08/22/2017 BUTLER PA 911 CALL CENTER
TREES DOWN
0143 PM TSTM WND DMG CECIL-BISHOP 40.32N 80.19W
08/22/2017 WASHINGTON PA 911 CALL CENTER
SEVERAL TREES DOWN
0145 PM TSTM WND DMG 1 S PORTERSVILLE 40.91N 80.14W
08/22/2017 BUTLER PA TRAINED SPOTTER
NUMEROUS TREES DOWN. TREE FELL ON ONE VEHICLE. ONE
PERSON INJURED AND ON WAY TO HOSPITAL.
0151 PM TSTM WND DMG CONNOQUENESSING 40.82N 80.01W
08/22/2017 BUTLER PA 911 CALL CENTER
TREES DOWN
0158 PM TSTM WND DMG 5 W MARIENVILLE 41.45N 79.17W
08/22/2017 FOREST PA TRAINED SPOTTER
MULTIPLE TREES DOWN ON GUITONVILLE ROAD AND MULTIPLE
TREE LIMBS DOWN ON BLOOD ROAD
0200 PM TSTM WND DMG 2 SW CASTLE SHANNON 40.35N 80.04W
08/22/2017 ALLEGHENY PA 911 CALL CENTER
TREES DOWN ON GREENRIDGE ROAD
0211 PM TSTM WND DMG 4 NW HARMONY 40.85N 80.17W
08/22/2017 BEAVER PA PUBLIC
TREES DOWN
0214 PM TSTM WND DMG 1 S PENN HILLS 40.46N 79.82W
08/22/2017 ALLEGHENY PA 911 CALL CENTER
TREE DOWN ON LIME HOLLOW ROAD AT FRANKSTOWN ROAD
0220 PM TSTM WND DMG TRAFFORD 40.38N 79.76W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREES AND WIRES DOWN ON 7TH STREET
0220 PM TSTM WND DMG MONROEVILLE 40.43N 79.76W
08/22/2017 ALLEGHENY PA SOCIAL MEDIA
TREES DOWN
0223 PM TSTM WND DMG TRAFFORD 40.38N 79.76W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN ON MURRYSVILLE ROAD
0224 PM TSTM WND DMG 2 E TRAFFORD 40.39N 79.72W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREES AND WIRES DOWN ON ROUTE 130
0229 PM TSTM WND DMG 2 WSW EXPORT 40.41N 79.66W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN
0229 PM TSTM WND DMG MURRYSVILLE 40.44N 79.66W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN ON SCHOOL ROAD
0230 PM TSTM WND DMG 2 SSE MURRYSVILLE 40.41N 79.64W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
MULTPLE TREES AND WIRES DOWN ON HAYMAKER FARM ROAD
0233 PM HAIL 3 SE MURRYSVILLE 40.41N 79.61W
08/22/2017 E1.00 INCH WESTMORELAND PA PUBLIC
0238 PM TSTM WND DMG DELMONT 40.41N 79.57W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREES DOWN ON TREES MILLS ROAD
0238 PM TSTM WND DMG 5 ESE MURRYSVILLE 40.41N 79.56W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON EAST PITTSBURGH STREET
0238 PM TSTM WND DMG 5 ESE MURRYSVILLE 40.41N 79.57W
08/22/2017 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON ROUTE 66
&&
EVENT NUMBER PBZ1702048 PBZ1702049 PBZ1702057 PBZ1702050 PBZ1702058
PBZ1702051 PBZ1702067 PBZ1702052 PBZ1702053 PBZ1702054 PBZ1702064
PBZ1702065 PBZ1702068 PBZ1702060 PBZ1702063 PBZ1702056 PBZ1702055
PBZ1702062 PBZ1702076 PBZ1702061 PBZ1702059 PBZ1702069 PBZ1702070
PBZ1702074 PBZ1702066 PBZ1702071 PBZ1702079 PBZ1702080 PBZ1702072
PBZ1702073 PBZ1702075 PBZ1702077 PBZ1702078Special weather statement, Aug 22, 4:03 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
403 PM EDT TUE AUG 22 2017
PAZ007>009-013>015-022-222030-
Armstrong-Forest-Butler-Clarion-Venango-Lawrence-Mercer-
403 PM EDT TUE AUG 22 2017
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT SOUTHEASTERN MERCER...VENANGO...NORTHEASTERN LAWRENCE...
NORTHERN BUTLER...NORTHWESTERN ARMSTRONG...CENTRAL CLARION AND FOREST
COUNTIES...
At 403 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Oil City to 9 miles
southwest of Sugarcreek to near Grove City. Movement was east at 35
mph.
Wind gusts up to 45 mph are possible with these storms.
Locations impacted include...
Oil City... Grove City...
Franklin... Marienville...
Knox... Sugarcreek...
Slippery Rock... Tionesta...
Hasson Heights... Seneca...
Harrisville... Parker...
This includes the following highways...
Interstate 79 in Pennsylvania between mile markers 80 and 85.
Interstate 80 in Pennsylvania between mile markers 21 and 57.
LAT...LON 4108 7961 4108 8024 4131 8002 4162 7951
4162 7896
TIME...MOT...LOC 2003Z 285DEG 32KT 4149 7961 4130 7997 4113 8013
BookbinderLocal storm report, Aug 22, 4:09 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND DMG 1 WSW AVELLA 40.27N 80.49W
08/22/2017 WASHINGTON PA 911 CALL CENTER
VAN ON ITS SIDE WITH A TREE ON TOP OF IT ON FALLEN
TIMBER ROAD IN INDEPENDENCE TOWNSHIP
&&
EVENT NUMBER PBZ1702081Local storm report, Aug 22, 4:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG 4 SSE WEST MIDDLESEX 41.12N 80.43W
08/22/2017 LAWRENCE PA 911 CALL CENTER
A TREE DOWN ON 8281 MERCER STREET
&&
EVENT NUMBER PBZ1702082The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 1:02 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 43 min |
| Aug 22, 1:10 PM EDT | Special Weather Statement | PBZ | Venango | 35 min |
| Aug 22, 1:20 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 40 min |
| Aug 22, 1:23 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Forest, Mercer, Venango | 52 min |
| Aug 22, 1:33 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 42 min |
| Aug 22, 1:38 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 37 min |
| Aug 22, 1:41 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 34 min |
| Aug 22, 1:52 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 40 min |
| Aug 22, 1:55 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 50 min |
| Aug 22, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 48 min |
| Aug 22, 2:02 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 43 min |
| Aug 22, 2:36 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 39 min |
| Aug 22, 2:37 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 38 min |
| Aug 22, 2:51 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 24 min |
| Aug 22, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 36 min |
| Aug 22, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 36 min |
| Aug 22, 3:40 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Aug 22, 3:54 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 36 min |
| Aug 22, 3:55 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 35 min |
| Aug 22, 4:03 PM EDT | Special Weather Statement | PBZ | Forest, Venango | 27 min |
| Aug 22, 4:26 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 49 min |
| Aug 22, 4:29 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Aug 22, 4:34 PM EDT | Special Weather Statement | PBZ | Clarion | 41 min |
| Aug 22, 4:43 PM EDT | Tornado Warning | PBZ | Fayette, Greene | 32 min |
| Aug 22, 5:05 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 25 min |
| Aug 22, 5:08 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Jefferson | 52 min |
| Aug 22, 3:44 PM EDT | Severe Thunderstorm Warning | PBZ | Ohio | 16 min |
Nearby
Tornado Warnings in Pennsylvania, 2017Tornado Warnings in West Virginia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.